Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

The Distribution of "Student's" Ratio for Non-Normal Samples

R. C. Geary
Supplement to the Journal of the Royal Statistical Society
Vol. 3, No. 2 (1936), pp. 178-184
Published by: Wiley for the Royal Statistical Society
DOI: 10.2307/2983669
Stable URL: http://www.jstor.org/stable/2983669
Page Count: 7
  • Read Online (Free)
  • Download ($29.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
The Distribution of "Student's" Ratio for Non-Normal Samples
Preview not available

Page Thumbnails

  • Thumbnail: Page 
178
    178
  • Thumbnail: Page 
179
    179
  • Thumbnail: Page 
180
    180
  • Thumbnail: Page 
181
    181
  • Thumbnail: Page 
182
    182
  • Thumbnail: Page 
183
    183
  • Thumbnail: Page 
184
    184